# SDR GUUA03150601

- Difficulty date: March 15, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC523C2
- Part serial: 755
- Condition: Inoperative
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF FLIGHT ATTENDANT NOTIFIED CAPTAIN OF SMOKE IN THE CABIN.  A MOMENT LATER HAZE AND A SMELL OF SMOKE CAME INTO THE COCKPIT.  DECLARED AN EMERGENCY, RETURNED TO MIA.  OXYGEN MASK WERE NOT DEPLOYED, LANDED WITHOUT INCIDENT.  INSPECTED THE AIR DISTRIBUTION SYSTEM.  REPLACED LEFT CABIN RECIRCULATING FAN.  FAN IS ON CONDITION TOTAL TIME UTILIZED BY GIA IS 1,841.6 HOURS.
